# SDR EE4Y2012101100295

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 22,437 hours, 10,785 cycles
- Engine: Iae V2524A5
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: D57640009200
- Condition: Worn
- Location: Lt Aileron
- Part time: 22,437 hours, 10,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURE INSPECTION, FOUND THE LT WING AILERON INBD SERVO CONTROL ATTACH FITTING WORN.
